On the Axiomatizability of Certain Classes of Modules.
Mathematische Zeitschrift, Tome 167 (1979), pp. 227-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
FINITE AXIOMATIZABILITY, FLAT MODULE, DIMENSION THEORY, INJECTIVE MODULE, NOETHERIAN RING, REPRESENTATIONS, FIRST ORDER LANGUAGE OF MODULES OV
@article{MZ_1979__167_172850,
author = {Christian U. Jensen and Peter Vamos},
title = {On the {Axiomatizability} of {Certain} {Classes} of {Modules.}},
journal = {Mathematische Zeitschrift},
pages = {227--238},
year = {1979},
volume = {167},
zbl = {0387.03012},
url = {http://geodesic.mathdoc.fr/item/MZ_1979__167_172850/}
}
Christian U. Jensen; Peter Vamos. On the Axiomatizability of Certain Classes of Modules.. Mathematische Zeitschrift, Tome 167 (1979), pp. 227-238. http://geodesic.mathdoc.fr/item/MZ_1979__167_172850/